Please enter verification code
Confirm
Home / Journals / Mathematics & Statistics / American Journal of Mathematical and Computer Modelling
ISSN Print: 2578-8272
Frequency: Quarterly
ISSN Online: 2578-8280
Recommend to Library
Lawrence Munashe Mavima, Tanaka Mukoko, Kudzanai Shinda Zhou
Pages: 116-126   Published Online: Nov. 30, 2020
PDF (816KB)    
Olusanya Olamide Omolara, Amaikwu Chinedu Reginald, Oyediran Mayowa Oyedepo, Elegbede Adedayo Wasiat, Olusesi Ayobami Taiwo
Pages: 109-115   Published Online: Nov. 16, 2020
PDF (469KB)    
Zahida Khan, Abdul Rehman, Naveed Sheikh, Saleem Iqbal, Ejaz Sha
Pages: 97-101   Published Online: Oct. 23, 2020
PDF (881KB)    
Agbeboh Goddy Ujagbe, Ehiemua Michael Ebhodaghe, Loko Perelah
Pages: 102-108   Published Online: Oct. 23, 2020
PDF (465KB)    
Samuel Macharia Karimi, Mathew Ngugi Kinyanjui, Mark Kimathi
Pages: 89-96   Published Online: Sep. 19, 2020
PDF (967KB)    
Sargsyan Siranush, Hovakimyan Anna
Pages: 83-88   Published Online: Sep. 16, 2020
PDF (222KB)    
Isaac Ampofi, Akyene Tetteh, Eric Neebo Wiah, Sampson Takyi Appiah
Pages: 77-82   Published Online: Aug. 25, 2020
PDF (1712KB)    
Joseph Roger Arhin, Francis Sam, Kenneth Coker, Ernest Owusu Ansah
Pages: 70-76   Published Online: Jul. 28, 2020
PDF (696KB)    
Eric Kwame Austro Gozah, Eric Neebo Wiah, Albert Buabeng, Paul Yaw Addai Yeboah
Pages: 61-69   Published Online: Jul. 6, 2020
PDF (560KB)    
Faya Doumbo Kamano, Bakary Manga, Joël Tossa
Pages: 51-60   Published Online: May 28, 2020
PDF (357KB)    
Editorial Board
More
Vaijanath Chinchane
Department of Mathematics, Deogiri Institute of Engineering and Management Studies
Aurangabad, Maharastra, India
Peer Reviewers
More
Tarak Nandy
Faculty of Computer Science and Information Technology, University of Malaya
Kuala Lumpur, Malaysia
Svitlana Us
System Analysis and Control Department, Dnipro University of Technology
Dnipro, Ukraine
Onkar Chaudhari
Department of Mathematics, G. H. Raisoni College of Engineering an Autonomous Institute
Nagpur, Maharashtra, India
Kamal Khalil
Department of Mathematics, Faculty of Sciences Semlalia, Cadi Ayyad University
Marrakesh, Morocco
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186